# SDR KBM2005F00104

- Difficulty date: May 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Torn
- Location: Tail Rotor
- Part time: 496 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL BEARING KIT, TORN LAMIFICATIONS, REMOVED AND REPLACED.  (K)
